You should definitely see your original surgeon to see if this correlates with your injection site. While it is unlikely to be Restylane (usu. only lasts in lips 6-9 months), it MIGHT be Restylane, in which case it could be dissolved with hyaluronidase. It IS really hard to tell from the photo, though, and you might have a lipoma, granuloma, small salivary gland tumor - something along those lines. So go back to your surgeon and get it checked out. Or, if the original injector was not a plastic surgeon, look for the nearest board certified plastic surgeon in your area. Good luck!
- After 11 months I doubt if the lesion on your lip is
Restylane. It could be a granuloma or something unrelated to the
Restylane injection. I would suggest you see the physician who injected
the Restylane for his opinion.
Schedule a follow up appointment with your injector to be assessed.
Schedule a follow up appointment with your injector to be assessed. After a year most of the product should be dissolved. It may be worth obtaining 2 opinions to ensure you discover the appropriate treatment. One from your injector and another from your family MD or dermatologist.
All the Best.
I have seen Restylane and other fillers last in the lips for much longer than the 9 months people say. It is best you go back to your injector or find another who can evaluate if they think this is realted to your previous injection or another growth. Injection with hyaluronidase is safe and can be tried without much risk to reverse any filler that may persist. If there is a growth or granuloma, steroid injection or surgical removal is relatively easy to do in this area. Good luck. Dr. Emer.